# SDR SWAA2022021449883

- Difficulty date: April 4, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 13,352 hours, 5,856 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PNL O/B # 7 SPOILER; VERTICAL SUPPORT WEB CRACKED AT O/B UPPER FASTENER / REMOVED AND REPLACED WEB PER SRM 51-10-02INSP. 67932
